On automorphisms of Klein surfaces with invariant subsets

E. Bujalance , Grzegorz Gromadzki

Abstract

n/a
Author E. Bujalance
E. Bujalance,,
-
, Grzegorz Gromadzki (FMPI / IM)
Grzegorz Gromadzki,,
- Institute of Mathematics
Journal seriesOsaka Journal of Mathematics, ISSN 0030-6126, (A 20 pkt)
Issue year2013
Vol50
No1
Pages251-269
Publication size in sheets0.9
ASJC Classification2600 General Mathematics
URL http://projecteuclid.org/download/pdf_1/euclid.ojm/1364390428
Languageen angielski
LicenseJournal (articles only); published final; Other open licence; with publication
Score (nominal)20
ScoreMinisterial score = 20.0, 24-07-2019, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 24-07-2019, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2013 = 0.89; WoS Impact Factor: 2013 = 0.375 (2) - 2013=0.451 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back